J4 ›› 2012, Vol. 47 ›› Issue (3): 87-92.

• Articles • Previous Articles     Next Articles

Global exponential robust stability of stochastic interval cellularneural networks with S-type distributed delays

ZHANG Wei-wei1, WANG Lin-shan2*   

  1. 1. College of Information Science and Engineering, Ocean University of China, Qingdao 266100, Shandong, China;
    2. College of Mathematical Science, Ocean University of China, Qingdao 266100, Shandong, China
  • Received:2011-02-27 Online:2012-03-20 Published:2012-04-01


By applying the Lyapunov stability theory and stochastic analysis approaches, some algebraic criteria are derived to ensure the globally robustly stochastically exponentially stability in the mean square for the addressed system, and the almost sure exponential stability is also studied. An example is given to illustrate the effectiveness and improvement over existing results.

Key words: interval cellular neural networks; stochastic analysis; S-type distributed delays; global exponential robust stability; Lyapunov

No related articles found!
Full text



No Suggested Reading articles found!